MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Brand name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.(b)(4).
 
Event or Problem Description
The reporter indicated a cc4204a collamer single piece lens, +22.5 diopter, tore injecting out of the cartridge, while being inserted.The incision was enlarged to remove the lens from the patients eye.Another same model and diopter lens was implanted and the problem was resolved.Sutures were not required.The reporter indicated the cause of the event was due to user error, the lens was loaded incorrectly.The reporter was unable to provide any additional information.
 
Additional Manufacturer Narrative
Device evaluation: the lens was returned in liquid in lens vial.Visual inspection found a small piece of the lens returned and was unable to evaluate.Claim # (b)(4).

Brand Name
SEE H-10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key8895279
Report Number2023826-2019-01420
Device Sequence Number285408
Product Code HQL
UDI-Device Identifier00841542102445
UDI-Public00841542102445
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2019
Initial Date Received by Manufacturer 07/16/2019
Supplement Date Received by Manufacturer09/03/2019
Initial Report FDA Received Date08/14/2019
Supplement Report FDA Received Date10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL SFC-25 -LOT UNK; FOAM TIP PLUNGER MODEL INDIGO FTP - LOT UNK; INJECTOR MODEL MICROSTAAR INDIGO-P - LOT UNK
Outcome Attributed to Adverse Event Required Intervention;